Konvexe Mengen in Riemannschen Mannigfaltigkeiten.

Victor Bangert

Mathematische Zeitschrift (1978)

  • Volume: 162, page 263-286
  • ISSN: 0025-5874; 1432-1823

How to cite


Bangert, Victor. "Konvexe Mengen in Riemannschen Mannigfaltigkeiten.." Mathematische Zeitschrift 162 (1978): 263-286. <http://eudml.org/doc/172733>.

author = {Bangert, Victor},
journal = {Mathematische Zeitschrift},
pages = {263-286},
title = {Konvexe Mengen in Riemannschen Mannigfaltigkeiten.},
url = {http://eudml.org/doc/172733},
volume = {162},
year = {1978},

AU - Bangert, Victor
TI - Konvexe Mengen in Riemannschen Mannigfaltigkeiten.
JO - Mathematische Zeitschrift
PY - 1978
VL - 162
SP - 263
EP - 286
UR - http://eudml.org/doc/172733
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.